| Model Number |
VELA |
| Medical Device Problem Code |
Tactile Prompts/Feedback (4022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that the vela ventilator touchscreen locked up.At this time, ther was no information of patient involvement reported with this event.
Additional Manufacturer Narrative
Vyaire file identification: (b)(6).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.